# SDR IPXA2021010464085

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 62,340 hours, 21,182 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIVERSION EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  ON DEPARTURE FROM KBFI RECEIVED LEADING EDGE SLAT DISAGREE EICAS AND LEADING EDGE LT.  FLAPS WERE SET FOR 0 BUT FLAP INDICATOR STOPPED AT 1.  RAN CHECK LIST.  LEADING EDGE ALTN OPERATION BROUGHT NEEDLE TO BETWEEN 0 AND 1.  SLATS VISUALLY VERIFIED, REF FIM 27-51-00-815-809 TEST FAULTS M548 OUTBOARD LEADING EDGE SLATS NR 2 PDU XMTR FAULT 27-81006.  REMOVED & REPLACED M548 PDU XMTR, IAW AMM 27-81-11-424-029, CHECKS GOOD.  FAULT & STATUS CLEARED.  RAN HYD & ELECT FLAP/SLAT SYSTEM MULTIPLE TIMES.  CHECKS OK IPC 27-81-10-05-256K.
